Medication Side Effects

December 17, 2013 at 11:26 am | Posted in Healthful Hints, Medication Side Effects | Leave a comment
Tags: ,

Some prescription medications and even some over-the-counter drugs can cause a bad taste in your mouth, or cause the sensation that you are breathing acrid smoke or exhaust fumes.

To combat this unpleasant side effect, try drinking plenty of water to dilute this side effect or try chewing gum to lessen this irritant until it subsides.

If the problem persists and is intolerable, you may have to ask your doctor to change your medication to another one that hopefully might work better.

Advertisements

Leave a Comment »

RSS feed for comments on this post. TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog at WordPress.com.
Entries and comments feeds.

%d bloggers like this: